MathSciNet Relay Station
MathSciNet bibliographic data
MR524257 (58 #25823) 83.58 (58G10)
Hawking, S. W. Zeta function regularization of path integrals in curved spacetime. Comm. Math. Phys. 55 (1977), no. 2, 133–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement